Alert archive / New Mexico / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 59, NWS El Paso, TX

September 15, 2011Grant County, Hidalgo County, Luna County, New Mexico

NWS El Paso, TX issued this severe thunderstorm warning at Sep 15, 2011, 3:46 PM MDT for Grant County, Hidalgo County, Luna County, New Mexico. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 15, 2011, 3:46 PM MDT (21:46 UTC)
Expired
Sep 15, 2011, 4:30 PM MDT
In force
44 min
Issued by
NWS El Paso, TX
Area
Storm-based polygon

Counties Grant County, NM, Hidalgo County, NM, Luna County, NM

The radar

The El Paso radar (KEPZ), 159 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 9.8 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2011-09-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 343 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2011-09-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
343 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
995 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

053 
WUUS54 KEPZ 152146
SVREPZ
NMC017-023-029-152230-
/O.NEW.KEPZ.SV.W.0059.110915T2146Z-110915T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EL PASO TX
346 PM MDT THU SEP 15 2011

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL GRANT COUNTY IN SOUTHWEST NEW MEXICO...
  CENTRAL HIDALGO COUNTY IN SOUTHWEST NEW MEXICO...
  WEST CENTRAL LUNA COUNTY IN SOUTHWEST NEW MEXICO...

* UNTIL 430 PM MDT

* AT 339 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 20
  MILES EAST OF ANIMAS...MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WINDMILL...
  PLAYAS...
  HACHITA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS MAY PRODUCE DAMAGING WINDS OF AT LEAST 58 MPH...
HAIL ONE INCH IN DIAMETER OR LARGER...ALONG WITH POTENTIALLY DEADLY
LIGHTNING. TAKE SHELTER INSIDE A STURDY BUILDING NOW.

IF YOU ARE IN THE PATH OF THIS STORM... PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3226 10822 3197 10808 3182 10860 3200 10874
TIME...MOT...LOC 2146Z 243DEG 24KT 3205 10843

$$

TRIPOLI
1 follow-up statement
480 
WWUS54 KEPZ 152220
SVSEPZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
420 PM MDT THU SEP 15 2011

NMC017-023-029-152230-
/O.CON.KEPZ.SV.W.0059.000000T0000Z-110915T2230Z/
LUNA NM-GRANT NM-HIDALGO NM-
420 PM MDT THU SEP 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
HIDALGO...SOUTH CENTRAL GRANT AND WEST CENTRAL LUNA COUNTIES UNTIL
430 PM MDT...

AT 413 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING  GOLF
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM
WAS LOCATED 30 MILES WEST OF DEMING...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  WINDMILL...
  PLAYAS...
  HACHITA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM... PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

IF YOU ARE IN THE PATH OF THIS STORM... PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3226 10822 3197 10808 3182 10860 3200 10874
TIME...MOT...LOC 2221Z 243DEG 24KT 3216 10818

$$

TRIPOLI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 15, 3:07 PM MDT, 39 minutes earlier.

Area forecast discussion, Sep 15, 3:07 PM MDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
307 PM MDT THU SEP 15 2011

.SYNOPSIS...
THERE IS A RISK OF SEVERE WEATHER THIS EVENING. AFTER TONIGHT WE
WILL SEE A SLIGHT CHANCE FOR RAIN EAST OF THE RIO GRANDE ON
FRIDAY. FOR THE WEEKEND INTO THE FIRST PART OF NEXT WEEK WE WILL
SEE MOSTLY SUNNY SKIES WITH TEMPERATURES RUNNING A FEW DEGREES
ABOVE NORMAL.

&&

.DISCUSSION...
WE STILL HAVE A FAIR AMOUNT OF MOISTURE AT THE SURFACE AND WE
STILL HAVE AN UPPER LEVEL TROUGH TO OUR WEST...BUT NOW WE HAVE A
COLD FRONT MOVING IN FROM THE EAST. ALL OF THESE FACTORS WILL ADD
UP TO A POTENTIAL FOR SOME SEVERE WEATHER THIS EVENING. THE MAIN
THREAT FROM THESE STORMS WILL BE LARGE HAIL AND STRONG WINDS. WE
HAVE DECENT SPEED AND DIRECTIONAL SHEER TODAY ALSO SO A FEW STORMS
MAY BECOME SUPERCELLS. THE MAIN ENERGY OF THE LOW TO OUR WEST
WILL PUSH OFF TO OUR EAST ON FRIDAY. THIS WILL LESSEN OUR RAIN
CHANCES WEST OF THE RIVER...BUT LOCATIONS EAST OF THE RIO GRANDE
WILL AGAIN SEE A CHANCE FOR RAIN...THOUGH NOT LIKELY SEVERE. FOR
THE WEEKEND WE WILL SEE THE TROUGH MOVE TO OUR EAST AND AN UPPER
LEVEL RIDGE STRENGTHEN TO OUR SOUTH OVER MEXICO. THIS WILL KEEP US
IN A ZONAL FLOW WHICH WILL BRING IN DRIER MORE STABLE AIR. SO THE
WEEKEND LOOKS DRY WITH LOTS OF SUN. FOR THE FIRST PART OF NEXT
WEEK THE RIDGE WILL BUILD INTO ARIZONA. THIS WILL LEAVE US ON THE
FRONT SIDE OF THE RIDGE. SOMETIMES WE CAN SEE A DISTURBANCE MOVE
DOWN THE FRONT SIDE OF THE RIDGE AND GIVE US SOME RAIN...FOR NOW
THOUGH I HAVE KEPT US ON THE DRY SIDE OF THINGS AND I'LL WAIT AND
SEE WHAT FUTURE MODELS RUNS WILL BRING.

LOOKING AT TEMPERATURES...ON FRIDAY...BEHIND THE COLD FRONT WE
WILL SEE TEMPERATURES RUNNING TWO TO FOUR DEGREES BELOW NORMAL.
FOR SATURDAY AND SUNDAY AS THE DRIER SUNNY WEATHER MOVES IN WE
WILL SEE HIGHS RUNNING FROM TWO TO FOUR DEGREES ABOVE NORMAL. MORE
OF THE SAME FOR THE FIRST PART OF NEXT WEEK WITH HIGHS RUNNING A
FEW DEGREES ABOVE NORMAL.

&&

.AVIATION...VALID 16/00Z-17/00Z.
TIL 06Z SCT-BKN050-100 BKN150-200 ISOLD TO SCT VRB25G35KT  4SM
TSRAGS BKN030CB BKN-OVC150-200.  AFT 06Z ISOLD MAINLY E OF THE RIO
GRANDE VRB30G40KT 5SM -TSRA BKN030CB OVC080 FEW STG/SVR STORMS PSBL
WITH LARGE GAIL AND GUSTS OVER 50 KTS. 12Z-18Z ISOLD -SHRA
SCT030-040 BKN080-100...AFT 18Z WDLY SCT TO SCT 3-5SM VRB25G45KT
TSRAGS MAINLY ALONG AND EAST OF THE DIVIDE.

&&

.FIRE DISCUSSION...
UPPER TROUGH REMAINS LOCATED OVER THE DESERT SOUTHWEST...BUT WILL BE
MOVING ACROSS THE REGION OVER THE NEXT 48 HOURS. A FAIRLY
DEEP...MOIST...UNSTABLE ATMOSPHERE REMAINS IN PLACE AND WILL PRODUCE
WIDESPREAD SHOWERS AND THUNDERSTORMS THE NEXT COUPLE OF DAYS. SOME
STORMS COULD BECOME SEVERE WITH LARGE HAIL AND GUSTY WINDS. LOCALLY
HEAVY RAIN IS ALSO POSSIBLE.  DRIER AIR WILL BE MOVING IN BY THE END
OF THE WEEKEND AND PUT AN END TO THE SHOWERS AND THUNDERSTORMS FOR
SEVERAL DAYS. TEMPERATURES WILL REMAIN NEARLY TO SLIGHTLY ABOVE
NORMAL FOR THE UPCOMING WEEK WITH MINIMUM RELATIVE HUMIDITIES ABOVE
20% AND VERY GOOD RECOVERIES...ESPECIALLY THE NEXT COUPLE OF NIGHTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 63  86  66  89  67 /  40  20  10   0   0
SIERRA BLANCA TX        57  84  62  86  64 /  40  20  20  10   0
LAS CRUCES              60  84  63  88  65 /  40  20  10   0   0
ALAMOGORDO              56  83  60  84  62 /  40  20  20  10   0
CLOUDCROFT              42  61  43  65  42 /  50  20  20  20   0
TRUTH OR CONSEQUENCES   58  81  59  86  60 /  40  10  10   0   0
SILVER CITY             52  75  54  78  55 /  40  10  10   0   0
DEMING                  60  83  61  86  62 /  40  10  10   0   0
LORDSBURG               61  84  62  86  62 /  40  10  10   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

BRICE/GRZYWACZ
Hazardous weather outlook, Sep 15, 11:32 AM MDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1132 AM MDT THU SEP 15 2011

NMZ022>025-030>032-TXZ055-056-161745-
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
1132 AM MDT THU SEP 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

AN APPROACHING COLD FRONT WILL COMBINE WITH AN UPPER LEVEL STORM
SYSTEM TO BRING THE POTENTIAL FOR SEVERE THUNDERSTORMS THIS
AFTERNOON AND EVENING. THE MAIN THREAT WILL BE LARGE HAIL AND
STRONG WINDS. ALSO BRIEF HEAVY RAIN AND FREQUENT LIGHTNING WILL BE
POSSIBLE WITH THE SYSTEM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL AGAIN BE POSSIBLE EAST OF THE RIO GRANDE ON
FRIDAY. THE WEEKEND INTO THE FIRST PART OF NEXT WEEK WILL BE DRY.

.SPOTTER INFORMATION STATEMENT...

IF YOU SEE SEVERE WEATHER PLEASE REPORT IT TO THE NWS OFFICE VIA
OUR 800 NUMBER OR TO LOCAL LAW ENFORCEMENT.

In the hours before

Special weather statement, Sep 15, 12:55 PM MDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
1255 PM MDT THU SEP 15 2011

NMZ022-023-151945-
SIERRA COUNTY LAKES REGION NM-SOUTHWEST MOUNTAINS/LOWER GILA REGION
NM-
1255 PM MDT THU SEP 15 2011

...STRONG THUNDERSTORMS THREATENING CENTRAL SIERRA COUNTY THROUGH 145
PM MDT...

AT 1246 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 11 MILES WEST OF TRUTH OR
CONSEQUENCES...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
  TRUTH OR CONSEQUENCES...
  INTERSTATE 25...
  CUTTER...
  CHISE...
  LAS PALOMAS...
  ENGLE...
  PLACITAS...
  WILLIAMSBURG...
  ELEPHANT BUTTE...
  CUCHILLO...
  ALAMOSA CANYON...
  ROCK HOUSE...
  NORTH MONTICELLO POINT...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

NOVLAN
Special weather statement, Sep 15, 1:49 PM MDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
149 PM MDT THU SEP 15 2011

NMZ022-023-152030-
SIERRA COUNTY LAKES REGION NM-SOUTHWEST MOUNTAINS/LOWER GILA REGION
NM-
149 PM MDT THU SEP 15 2011

...STRONG THUNDERSTORMS THREATENING CENTRAL SIERRA AND NORTHERN GRANT
COUNTIES THROUGH 230 PM MDT...

AT 141 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 15 MILES SOUTH OF WINSTON...MOVING EAST AT 15
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
  TRUTH OR CONSEQUENCES...
  HILLSBORO...
  CABALLO...
  SILVER CITY...
  SAN LORENZO...
  LAKE ROBERTS...
  GILA HOT SPRINGS...
  BUCKHORN...
  CUTTER...
  CHISE...
  IRON CREEK CAMPGROUND...
  ROCKY CANYON CAMPGROUND...
  BLACK CANYON CAMPGROUNDS...
  SAPILLO CAMPGROUND...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

NOVLAN
Special weather statement, Sep 15, 3:12 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
312 PM MDT THU SEP 15 2011

NMZ022>024-152200-
SIERRA COUNTY LAKES REGION NM-SOUTHWEST MOUNTAINS/LOWER GILA REGION
NM-TULAROSA BASIN/SOUTHERN DESERT NM-
312 PM MDT THU SEP 15 2011

...STRONG THUNDERSTORMS THREATENING SIERRA AND NORTHWESTERN OTERO
COUNTIES THROUGH 400 PM MDT...

AT 305 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORMS CLUSTERED OM NORTHWESTERN SIERRA COUNTY
MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
  WINSTON...
  TRUTH OR CONSEQUENCES...
  MONTICELLO...
  CABALLO...
  CUTTER...
  CHISE...
  LAS PALOMAS...
  ENGLE...
  CHLORIDE...
  PLACITAS...
  ALAMOSA CANYON...
  ROCK HOUSE...
  NORTH MONTICELLO POINT...
  CABALLO LAKE STATE PARK...

TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

NOVLAN
Special weather statement, Sep 15, 3:35 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
335 PM MDT THU SEP 15 2011

NMZ022-152215-
SOUTHWEST MOUNTAINS/LOWER GILA REGION NM-
335 PM MDT THU SEP 15 2011

...STRONG THUNDERSTORMS THREATENING WESTERN SIERRA AND NORTHEASTERN
GRANT COUNTIES THROUGH 415 PM MDT...

AT 327 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 7 MILES NORTH OF SILVER CITY...MOVING NORTHEAST
AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
  LAKE ROBERTS...
  CAMP THUNDERBIRD...
  LITTLE WALNUT VILLAGE...
  PINOS ALTOS...
  ROCKY CANYON CAMPGROUND...
  SAPILLO CAMPGROUND...
  MCMILLAN CAMPGROUND...
  CHERRY CREEK CAMPGROUND...

TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

NOVLAN
Local storm report, Sep 15, 3:37 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
337 PM MDT THU SEP 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     HAIL             ANIMAS                  31.95N 108.81W
09/15/2011  M1.75 INCH       HIDALGO            NM   LAW ENFORCEMENT

            1.75 INCH HAIL REPORTED ON MWY 9 MM 20.

&&

EVENT NUMBER EPZ1100352

TRIPOLI
Local storm report, Sep 15, 3:46 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EL PASO TX
346 PM MDT THU SEP 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     HAIL             6 E ANIMAS              31.95N 108.70W
09/15/2011  M1.75 INCH       HIDALGO            NM   LAW ENFORCEMENT

            1.75 INCH HAIL REPORTED ON STATE HIGHWAY 9 NEAR MILE
            MARKER 20

&&

CORRECTED LOCATION...REMARKS

EVENT NUMBER EPZ1100352

BRICE

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 6:23 PM MDTSevere Thunderstorm WarningEPZDoña Ana52 min
Sep 15, 1:11 PM MDTSevere Thunderstorm WarningEPZGrant34 min
Sep 15, 2:04 PM MDTSevere Thunderstorm WarningEPZGrant41 min
Sep 15, 2:41 PM MDTSevere Thunderstorm WarningEPZGrant49 min
Sep 15, 3:16 PM MDTSevere Thunderstorm WarningEPZGrant, Hidalgo44 min
Sep 15, 3:29 PM MDTSevere Thunderstorm WarningEPZGrant, Hidalgo46 min
Sep 15, 3:56 PM MDTSevere Thunderstorm WarningEPZGrant, Hidalgo49 min
Sep 15, 4:08 PM MDTSevere Thunderstorm WarningEPZGrant52 min
Sep 15, 4:26 PM MDTAreal Flood AdvisoryEPZGrant2 hr
Sep 15, 4:26 PM MDTSevere Thunderstorm WarningEPZLuna64 min
Sep 15, 4:33 PM MDTSevere Thunderstorm WarningEPZSierra57 min
Sep 15, 5:00 PM MDTTornado WarningEPZLuna60 min
Sep 15, 5:05 PM MDTAreal Flood AdvisoryEPZSierra115 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.